Journal of Symbolic Logic

Discernible Elements in Models for Peano Arithmetic

Andrzej Ehrenfeucht

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 2 (1973), 291-292.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738632

Mathematical Reviews number (MathSciNet)
MR337583

Zentralblatt MATH identifier
0279.02036

JSTOR
links.jstor.org

Citation

Ehrenfeucht, Andrzej. Discernible Elements in Models for Peano Arithmetic. J. Symbolic Logic 38 (1973), no. 2, 291--292. https://projecteuclid.org/euclid.jsl/1183738632


Export citation